# SDR SWIA202157891

- Difficulty date: March 29, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FRONT TENSIONER BRACKET LOCATED AT FS.621.00 BULKHEAD FOUND CRACKED .      (C-CHECK RO 4/25/2021)    REPLACED CARGO DOOR FRONT TENSIONER BRACKET LOCATED AT FS621.00 BULKHEAD REF. DWG 601R35055 REV-M AND CRJ200 SRM 51-42-06. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTNIUE CARD FOR ALL DETAILS
